# SDR HALA2018030200064

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 20,862 hours, 3,374 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34736
- Part serial: 13002112
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG IGNITER B INOPERATIVE.   PERFORMED AMM 74-21-51, REPLACED THE IGNITER PLUG. PERFORMED BITE TEST OF THE IGNITER SYS,  TESTED OK IAW AMM 74-00-00.  OK FOR SERVICE.
